# SDR UALA2010112904360

- Difficulty date: November 26, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,200 hours, 21,270 cycles
- Engine: Pwa PW2037
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 285T11111
- Part serial: D00885
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT STALL WARNING INOP.  REPLACED BITE MODULE.
